# SDR DALA14034105808

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 41,323 hours, 13,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEVERAL LIGHTNING STRIKE DAMAGE LOCATIONS ON THE CROWN SKIN OF FUSELAGE SECTION 41-43.  REF ERA ER/A 516344-14, REV A.  REFER TO LOGPAGE 1472527 FOR ALL FOLLOW ON ACTION.
